MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1440-0960.2005.00181.x

Медицинская библиотека · The Australasian journal of dermatology · 2005

Abdominal wall ulceration and mucinosis secondary to recombinant human interferon-beta-1b.

Wells Jillian, Kossard Steven, McGrath Michael

Клинический случайСтатьяПоддержка исследования: вне правительства СШАПеревод пока не подготовлен

Аннотация

46-year-old woman developed painful ulcers over her lower abdomen in the form of reticulate erythema after injecting interferon beta-1b subcutaneously for multiple sclerosis. Skin biopsy revealed multiple superficial thrombosed vessels with focal epidermal necrosis as well as prominent interstitial mucinosis. Treatment with low-molecular-weight heparin followed by a heparinoid resulted in slow healing of the ulcers but also allowed the subcutaneous interferon injections to be continued.

Для цитирования: Wells Jillian, Kossard Steven, McGrath Michael. Abdominal wall ulceration and mucinosis secondary to recombinant human interferon-beta-1b.. The Australasian journal of dermatology. 2005. DOI: 10.1111/j.1440-0960.2005.00181.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.